MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-C CEMENTED, MIRROR POLISHED STD STEM SIZE 1, SHORT NECK; CEMENTED STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-C CEMENTED, MIRROR POLISHED STD STEM SIZE 1, SHORT NECK; CEMENTED STEM
Model Number 01.12.41SN
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 12/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 january 2021: lot 2007204: 20 items manufactured and released on 15-oct-2020.Expiration date: 2025-10-06.No anomalies found related to the problem.To date, 4 items of the same lot have been sold without any similar reported event.Clinical evaluation performed by medical affairs manager: early infection in hybrid tha, few weeks after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices additional items involved in the event, batch review performed by on 18 january 2021.These items were revised on 23-dec-2020 liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot.2003330 lot 2003330: 176 items manufactured and released on 3-jul-2020.Expiration date: 2025-06-17.No anomalies found related to the problem.To date, 103 items of the same lot have been sold without any similar reported event.Ball heads: cocr 01.25.022 cocr ball head 12/14 ø 32 size m 0 (k072857) lot.188825 lot 188825: 100 items manufactured and released on 6-mar-2019.Expiration date: 2024-02-25.No anomalies found related to the problem.To date, 96 items of the same lot have been sold without any similar reported event.Additional items involved in the event, batch review performed by on 12 january 2021: ball heads: cocr 01.25.022 cocr ball head 12/14 ø 32 size m 0 (k072857) lot.1905319 lot 1905319: 110 items manufactured and released on 28-nov-2019.Expiration date: 2024-11-18.No anomalies found related to the problem.To date, 100 items of the same lot have been sold without any similar reported event.Liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot.182609 lot 182609:110 items manufactured and released on 2-jul-2018.Expiration date: 2023-06-18.No anomalies found related to the problem.To date, 99 items of the same lot have been sold without any similar reported event.Cup: mpact 01.32.150dh acetabular shell ø50 two-holes (k1328799) lot.2003357 lot 2003357: 130 items manufactured and released on 27-jul-2020.Expiration date: 2025-07-15.No anomalies found related to the problem.To date, 84 items of the same lot have been sold without any similar reported event.Mectaplug 01.33.101 mectaplug pe size 1 lot.2003075 (item not registered in usa) lot 2003075: 410 items manufactured and released on 22-jul-2020.Expiration date: 2025-07-09.No anomalies found related to the problem.To date, 282 items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
On (b)(6) 2020, one month after the primary surgery a washout was performed, on (b)(6)2020, the surgeon performed again a washout and revised the liner and head due to infection.Blood culture still positive for e coli.The surgeon finally revised all implants on (b)(6) 2021 via posterior approach and implanted competitor implants.

Brand Name
STEM: QUADRA-C CEMENTED, MIRROR POLISHED STD STEM SIZE 1, SHORT NECK
Common Device Name
CEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11185283
Report Number3005180920-2021-00052
Device Sequence Number13645009
Product Code LZO
UDI-Device Identifier07630030802799
UDI-Public07630030802799
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/06/2025
Device Model Number01.12.41SN
Device Catalogue Number01.12.41SN
Device Lot Number2007204
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2020
Initial Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient Weight100